Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition operators on spaces of entire functions


Authors: Gerardo A. Chacón, Gerardo R. Chacón and José Giménez
Journal: Proc. Amer. Math. Soc. 135 (2007), 2205-2218
MSC (2000): Primary 47B33; Secondary 47B38, 47A16, 32A15
Published electronically: March 2, 2007
MathSciNet review: 2299498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study composition operators on spaces of entire functions. We determine which entire functions induce bounded composition operators on the Paley-Wiener space, $ L_\pi^2$, and on the $ E^2(\gamma)$ spaces. In addition, we characterize compact composition operators on these spaces. We also study the cyclic properties of composition operators acting on $ L_\pi^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 47B38, 47A16, 32A15

Retrieve articles in all journals with MSC (2000): 47B33, 47B38, 47A16, 32A15


Additional Information

Gerardo A. Chacón
Affiliation: Núcleo Táchira, Universidad de los Andes, Merida, Venezuela
Email: gchacon@cantv.net, gchacon@ula.ve

Gerardo R. Chacón
Affiliation: Facultad de Humanidades y Educación, Universidad de los Andes, Merida, Venezuela
Email: grchacon@ula.ve

José Giménez
Affiliation: Facultad de Ciencias, Universidad de los Andes, Merida, Venezuela
Email: jgimenez@ula.ve

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08764-3
PII: S 0002-9939(07)08764-3
Received by editor(s): February 7, 2005
Received by editor(s) in revised form: March 28, 2006
Published electronically: March 2, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society